# SDR DALA201805183435

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 83,190 hours, 37,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN CREASE BEAM ANGLE BETWEEN BS 1020 - 1040 RT SIDE.  REMOVED AND REPLACED CREASE BEAM ANGLE, FROM  BS 900 - 1040 IAW SRM 51-10-02,  51-40-02,  51-40-05,  51-20-01,  AMM 20-60-02,  51-21-00,  AND DWG 144N5140, REV C.
